# SDR GTIA20110731221

- Difficulty date: July 31, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N517NK
- Make and model: Airbus A319-132
- Aircraft serial: 2711
- Aircraft time: 20,218 hours, 9,657 cycles
- Engine: Iae V2524A5
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

HIGH SPEED ABORT AT 125KTS DUE TO CABIN SMOKE RETURNED TO GATE. CONFIRMED CABIN SMOKE DUE TO ACM NR 1 FAILURE.  ACCOMPLISHED HIGH POWER RUN CONFIRMED NO SMOKE DETECTED.  COMPLIED WITH 05-51-16-200-001 INSP AFTER BRAKE EMERGENCY APPLICATION NO FAULT NOTED.  ACFT OK FOR CONTINUED SERVICE.
